@article{IM2_1991_36_3_a1,
author = {A. A. Danielyan and B. M. Levitan},
title = {On the asymptotic behaviour of the {Titchmarsh{\textendash}Weyl} $m$-function},
journal = {Izvestiya. Mathematics},
pages = {487--496},
year = {1991},
volume = {36},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IM2_1991_36_3_a1/}
}
A. A. Danielyan; B. M. Levitan. On the asymptotic behaviour of the Titchmarsh–Weyl $m$-function. Izvestiya. Mathematics, Tome 36 (1991) no. 3, pp. 487-496. http://geodesic.mathdoc.fr/item/IM2_1991_36_3_a1/
[1] Levitan B. M., Sargsyan I. S., Vvedenie v spektralnuyu teoriyu, Nauka, M., 1970 | MR | Zbl
[2] Harris B. J., “The Asymptotic form of the Titchmarsh–Weyl $M$-function”, J. London Math. Soc., 30 (1984), 110–118 | DOI | MR | Zbl
[3] Levitan B. M., “Ob odnoi spetsialnoi tauberovoi teoreme”, Izv. AN SSSR. Ser. matem., 17:3 (1953), 269–284 | MR | Zbl
[4] Everitt W. A., “On a property of the $M$-coefficient of a second-order linear differential equation”, J. London Math. Soc., 4 (1972), 443–457 | DOI | MR | Zbl
[5] Everitt W. A., Halvorsen S. G., “On a asymptotic form of the Titchmarsh–Weyl $m$-coefficient”, Applicable analysis, 8 (1978), 153–169 | DOI | MR | Zbl
[6] Atkinson F. A., “On the location of the Weyl circles”, Proc. Roy. Soc. Edinburg. Sec. A., 88 (1981), 345–356 | MR | Zbl
[7] Levitan B. M., Obratnye zadachi Shturma–Liuvillya, Nauka, M., 1984 | MR
[8] Vatson G. N., Teoriya besselevykh funktsii, IL, M., 1949